All Journal Entries Journals
Previous | Next

NEW TX 2010

Jan 19, 2009 - 0 comments
Tags:

Liver biopsy

,

interferon pegasys

,

inhibitor

,

ribavarin



I am geno 1a, I did 9 wks of treatment back in 03/04 and had to discontinue due to adverse reactions(sight loss) my sight returned a few days after stopping. I was on peginterferon/ribvirian. I will be doing tx again in 2010, one year from now, using interferon / new inhibitor (telprevair). My last biopsy in 06 showed stage 1 1/2 fibrous inprovment over the one done  In 04 it showed 2 1/2 so that short tx I did must have given my liver a break. the ribavarin is what caused my eye sight loss. studies have showed it can do this, I think it is rare but it happened to me. I look forward to doing treatment to beat this dragon as we heppers call HepC! I just wanna be me again. Right now I concentrate on living healthy till there is a cure. right now treatment can take one to un-detectable which means the virus is suppressed so low it is un-detectable but still there! I am also bi-polar which I think the HepC contributes alot to my depression, I have firbromyalgia which I did not have before treatment. I currently take abilify. I do volunteer stuff as I am on disability. I will be starting a college course in Pharmacutical Tech Assistant. I plan on eventually going to work again, and being cured!

Post a Comment